We prove the local existence of a solution in low order Sobolev spaces for a class of semilinear non regular perturbations of the Kirchhoff string equation

On semilinear perturbations of the Kirchhoff string equation / PANIZZI S.. - In: ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS. - ISSN 1343-4373. - 8:(1998), pp. 217-227.

On semilinear perturbations of the Kirchhoff string equation

PANIZZI, Stefano
1998

Abstract

We prove the local existence of a solution in low order Sobolev spaces for a class of semilinear non regular perturbations of the Kirchhoff string equation
File in questo prodotto:
File Dimensione Formato  
Kbeta.pdf

non disponibili

Tipologia: Documento in Pre-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 205.77 kB
Formato Adobe PDF
205.77 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1877702
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact